Radiative Corrections to Non-Abelian Gauge Theory in Homogeneous Self-Dual Backgrounds
Version of Record online: 14 MAR 2006
Copyright © 1991 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 503, Issue 5, pages 343–352, 1991
How to Cite
Eberlein, C., Kaiser, H. J. and Wieczorek, E. (1991), Radiative Corrections to Non-Abelian Gauge Theory in Homogeneous Self-Dual Backgrounds. Ann. Phys., 503: 343–352. doi: 10.1002/andp.19915030506
- Issue online: 14 MAR 2006
- Version of Record online: 14 MAR 2006
- Manuscript Received: 26 APR 1990
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!